Implanon and period on duromine

Discussion in 'Side-Effects of Duromine' started by newtothis, Sep 23, 2014.

  1. newtothis

    newtothis New Member
    Registered

    Joined:
    Sep 17, 2014
    Messages:
    14
    Likes Received:
    7
    Hi day 7 on duromine 30mg here. I have been on implanon for quite some time now and no periods at all. Started duromine last Wednesday and yesterday I had alot of period pain and today up shows my period.
    Anyone else had this? Normal you think? My doctor knows I have the implanon so I'm sure would have said if there's any issues with it.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  2. Smick

    Smick Well-Known Member
    Registered

    Joined:
    Jun 10, 2014
    Messages:
    55
    Likes Received:
    352
    Shouldn't be any issues. My daughter had implanon for 2 years. For the first 18 months no period.... just the occasional spotting that did not even require any feminine hygiene products. THEN she had spotting for 6 months straight. Ended up getting it taken out and an IUD (mirena) put in. No more periods at all.
    Everyone is different. Her problems began after a nasty bout of glandular fever. Don't know if it is related at all.
    For you it might just be a coincidence.
    Irregular bleeding is the most common side effect with implanon, it is the most common reason given for removal.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  3. newtothis

    newtothis New Member
    Registered

    Joined:
    Sep 17, 2014
    Messages:
    14
    Likes Received:
    7
    Thanks for the reply :) this is my second implanon so have used them for nearly 5 years and no bleeding before. Just find it a bit strange it came the week I started duromine. Not worried though :)
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  4. Smick

    Smick Well-Known Member
    Registered

    Joined:
    Jun 10, 2014
    Messages:
    55
    Likes Received:
    352
    Yeah I wouldn't be concerned. There is nothing in the literature. Maybe your body is reacting to the greatly reduced calorie intake. Our bodies do strange things when they are shocked into it.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
    Rosie C and newtothis like this.
Loading...